# SDR GLBA2002121

- Difficulty date: August 13, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 15,879 hours, 21,052 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DUAL ENVIRO FAIL ON TAKEOFF ROLL, PERFORMED GROUND RUNS AND P-TEST AND OPS CHECK GOOD.
